U.S. doctors online nowAsk doctors free
Italy
A female asked:

Having allergic reaction to hemerrhoid cream. burning skin between vagina & anus and now rash along where i put hemerrhoid treatment. what to do ??

1 doctor answer1 doctor weighed in
Dr. Diane Minich
Family Medicine 38 years experience
Rinse area with: water and do not use any of the cream and see your doctor to see if it is an allergic reaction or possibly herpes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.